MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION THIN FLEXIBLE NOZZLE; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO REVOLUTION THIN FLEXIBLE NOZZLE; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 0606515000
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the sterile package had a hair in it found prior to a case.There was no patient impact, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description

Brand Name
REVOLUTION THIN FLEXIBLE NOZZLE
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8313166
Report Number0001811755-2019-00493
Device Sequence Number11355528
Product Code JDZ
UDI-Device Identifier34546540447846
UDI-Public34546540447846
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606515000
Device Lot Number18223012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2019
Initial Date Received by Manufacturer 01/22/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1